# SDR 98ZZZX3248

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92RP
- Make and model: Braero HS125700A
- Aircraft serial: 257022
- Engine: Garrtt TFE7313
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Computer
- Part number: 21011445
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL COMPUTER DROPS OFF-LINE WHEN THROTTLE IS ADVANCED ABOVE IDLE.  THIS IS THE THIRD FAULTY FUEL COMPUTER RECEIVED IN THE PAST 3 WEEKS.  ALL COMPUTERS RECEIVED SHOW NCFR ON TEST SHOOTS S8130-3.  HOWEVER, THEY FAIL WHEN INSTALLED IN AIRCRAFT IN THE SAME MANNER AS NOTED ON TEST SHEET PRIOR TO RE-CERTIFICATION.
